Results of survey on pediatric medication safety—part 1 and part 2.
ISMP Medication Safety Alert! Acute Care Edition. June 4, 2015;20:1-6. July 2, 2015;20:1-5.
Hospitalized children are susceptible to medication errors due to difficulty with weight-based dosing and knowing when patients are experiencing adverse drug effects. This two-part newsletter article reports online survey responses from nearly 1500 clinicians regarding the use of error prevention strategies at the prescribing, dispensing, and administering phases of pediatric medication delivery. Safety practices such as the use of metric units have become well established over a 15-year period, yet practices involving theactive role of pharmacists on care units need improvement.
Free full text: Part 1
Free full text: Part 2
Heparin overdose in three infants revisits hospital error issues.
Phend C. MedPage Today. November 26, 2007.
Pediatric antidepressant medication errors in a national error reporting database.
Rinke ML, Bundy DG, Shore AD, Colantuoni E, Morlock LL, Miller MR. J Dev Behav Pediatr. 2010;31:129-136.
Potentially dangerous confusion between Bloxiverz (neostigmine) injection and Vazculep (phenylephrine) injection.
National Alert Network. Horsham, PA: Institute for Safe Medication Practices; Bethesda, MD: American Society of Health-System Pharmacists. March 23, 2015.
STUDYView all related resources...
Opioid prescribing and potential overdose errors among children 0 to 36 months old.
Basco WT Jr, Ebeling M, Garner SS, Hulsey TC, Simpson K. Clin Pediatr (Phila). 2015;54:738-744.
No hay comentarios:
Publicar un comentario